Advertisement

Differential Equations

, Volume 55, Issue 1, pp 142–144 | Cite as

Finiteness of the Spectrum of Boundary Value Problems

  • A. M. AkhtyamovEmail author
Short Communications
  • 6 Downloads

Abstract

We consider boundary value problems with spectral parameter polynomially occurring in the differential equation or the boundary conditions. It is shown that some of these problems have a prescribed finite spectrum. A wide class of boundary value problems which do not have finite spectrum exist is found.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Naimark, M.A., Lineinye differentsial’nye operatory (Linear Differential Operators), Moscow: Nauka, 1969.Google Scholar
  2. 2.
    Shiryaev, E.A. and Shkalikov, A.A., Regular and completely regular differential operators, Math. Notes, 2007, vol. 81, no. 4, pp. 566–570.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Sadovnichii, V.A., Sultanaev, Ya.T., and Akhtyamov, A.M., General inverse Sturm–Liouville problem with symmetric potential, Azerb. J. Math., 2015, vol. 5, no. 2, pp. 96–108.MathSciNetzbMATHGoogle Scholar
  4. 4.
    Lang, P. and Locker, J., Spectral theory of two-point differential operators determined by D2. I. Spectral properties, J. Math. Anal. Appl., 1989, vol. 141, pp. 538–558.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Locker, J., Eigenvalues and completeness for regular and simply irregular two-point differential operators, in Memoirs of the American Mathematical Society, 2008, vol. 195, no. 911.Google Scholar
  6. 6.
    Kal’menov, T.Sh. and Suragan, D., Determination of the structure of the spectrum of regular boundary value problems for differential equations by V.A. Il’in’s method of anti-a priori estimates, Dokl. Math., 2008, vol. 78, no. 3, pp. 913–915.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Lidskii, V.B. and Sadovnichii, V.A., Regularized sums of zeros of a class of entire functions, Funkts. Anal. Prilozh., 1967, vol. 1, no. 2, pp. 52–59.zbMATHGoogle Scholar
  8. 8.
    Lidskii, V.B. and Sadovnichii, V.A., Asymptotic formulas for the roots of a class of entire functions, Mat. Sb., 1968, vol. 75, no. 4, pp. 558–566.MathSciNetGoogle Scholar
  9. 9.
    Akhtyamov, A.M., How to change a boundary condition in a problem to make the problem have a prescribed spectrum, Differ. Equations, 2014, vol. 50, no. 4, pp. 546–547.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Bashkir State UniversityUfaRussia
  2. 2.Mavlyutov Institute of MechanicsUral Scientific Center of the Russian Academy of SciencesUfaRussia

Personalised recommendations